# SDR A6WA202201088149

- Difficulty date: January 8, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 39,939 hours, 38,449 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: 6003152915
- Part serial: NSN
- Condition: None
- Location: Passenger Door
- Part time: 39,939 hours, 38,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE (FUSELAGE SIDE) IS WORN BEYOND ALLOWABLE LIMITS IAW CRJ 200 AMM 52-11-00 REV 64.  ************AIRCRAFT REMOVED FROM SERVICE**************************  REMOVED AND REPLACED PASSENGER DOOR PIANO HINGE (FUSELAGE SIDE) IAW CRJ200 SRM 53-21-23 REPAIR 01 REV 38. RESTORED PROTECTIVE/DECORATIVE FINISH AT REPAIR AREA IAW CRJ200 SRM 51-25-06 REV 38. WORK COMPLETED ON AERSALE WO #003551 CARD # 20108. N436AW TT: 39,939:58 TC: 38,449
